# SDR ASOA201706271762

- Difficulty date: June 27, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Aircraft: N717ER
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CC670331516S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT TRV DOOR LATCH CRACKED ON TRU FLOOR PAN SIDE. COMPLIED WITH CC670-33040 S08.
